# SDR KCSA2017122226

- Difficulty date: December 22, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 86,383 hours, 25,207 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Clamp
- Condition: Disconnected
- Location: Ground Service
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE DISPLAYED.  FOUND GROUND SERVICE AC CONNECTION DUCT CLAMP DISCONNECTED.  CONNECTED IAW AMM 20-11-00.  LEAK CHECKED GOOD.  PRESSURIZED AIRCRAFT AND FOUND TO BE SATISFACTORY.
